# SDR CALA2024011200091

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 55,259 hours, 33,145 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463921G0097
- Condition: Leaking
- Location: Lh Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYD LEAK FOR CORRELATED CORRECTIVE SIGN OFF REFER TO LOG PAGE # 6778660. AFTER LANDING FOUND LEFT MLG DOOR ACTUATOR AFT LINE WITH HOLE LEAKING ON KEEL BEAM CONNECTION. LINE N.I.S. AT IAH. REMOVED AND REPLACED LEFT MLG DOOR ACTUATOR AFT LINE IN REF WITH AMM 32-31-35. SERVICED HYDRAULIC SYSTEM. SERVICED HYD FLUID TO FULL, RAN HYD AND ALL CORRELATED SYSTEMS FOUND NO FURTHER LEAKS REF AMM 29-00-99-200-001-C1-.  PERFORMED OPS AND LEAK CHECK. OPS AND LEAK CHECK GOOD. OK TO CONTINUE AT THIS TIME.
